Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Conditions on $ u(x,y)$ and $ v(x,y)$ necessary and sufficient for the regularity of $ u+iv$


Author: Philip T. Maker
Journal: Trans. Amer. Math. Soc. 45 (1939), 265-275
MSC: Primary 30A99
DOI: https://doi.org/10.1090/S0002-9947-1939-1501991-6
MathSciNet review: 1501991
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30A99

Retrieve articles in all journals with MSC: 30A99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1939-1501991-6
Article copyright: © Copyright 1939 American Mathematical Society